# SDR GTIA2025050138890

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N977NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11355
- Aircraft time: 7,837 hours, 3,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Epsu
- Part number: 32146210
- Part serial: 181750
- Condition: Inoperative
- Location: Zone 800
- Part time: 7,837 hours, 3,387 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHECK PERFORMED EPSU SYS TEST. DURING THE TEST CLASS 1 EXTERIOR LT 2/ EPSU (10WL) FWD L FAULT WAS FOUND. TROUBLE SHOOTING REQ-PERFORMED THE OPERATIONAL TEST OF THE EMERGRNCY LIGHTS WITHOUT THE CIDS IAW AMM 33-51-00. EXTERIOR LIGHTS FAULT LED CAME ON. THEN PROCEEDED TO DO A CHECK OF WIRING FROM 10 WL TO 2871VC AND 2870VC IAW TSM 25-62-00-810-811-A. NO DEFECTS NOTED. DETERMINED NEITHER THE R/H OR L/H SLIDE WAS THE ISSUE. R+R EPSU (10WL) IAW AMM 33-51-38. THIS CLEARED THE FAULT. A/C READY FOR SVC
